Results 1 to 6 of 6

Thread: Tramadol side effects

  1. #1
    Join Date
    May 2008
    Posts
    51
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default Tramadol side effects

    My doctor prescribed me Tramadol for some of the pain that I have been having. I took 2 last night around 7 pm, and I will admit that a hour later I was feeling much better. The pain was gone, but I was pretty loopy. I don't like feeling that way. I figured it would be gone by the morning. It wasn't. I woke up a 6 AM still very loopy. I have to drive my son into school, but there was no way that I was getting in the car feeling like that. I arranged transportation for him and went back to bed. I slept until noon. I was very nausous and dizzy. It is 1 now, and I am still not feeling right. Why would the medicaton still be in my system? I am thinking that I had a bad reaction. It is going on my "not to take again" list. It is too bad because it did take away my pain.

    Do other people have this sort of reaction? I was thinking that I should report it to my doctor.

    Thanks!
    Tressa

  2. #2
    Join Date
    Mar 2009
    Location
    NJ
    Posts
    492
    Blog Entries
    1
    Thanks
    30
    Thanked 53 Times in 49 Posts

    Default

    Tressa,
    I take Tramadol also, but I only take one. What is the mg on yours? Mine are 50mg, if I took 2 at once I'd be on the floor! Although sometimes that might help more............... I never drive when I take it. It doesn't make me too loopy, but more fuzzy. I know I've read that some people have gotten nauseaus & dizzy, but I would still put a call into your doctor. You shouldn't still feel that way. HTH
    Lauren

  3. The Following User Says Thank You to red246 For This Useful Post:

    busymom3 (02-16-2010)

  4. #3
    Join Date
    May 2008
    Posts
    51
    Thanks
    4
    Thanked 2 Times in 2 Posts

    Default

    Thanks for your reply, Lauren. Mine are 50 mg. It said take one or two, so I took two because I didn't realize the effect it would have one me. Holy Moly. I could still go to sleep if I wanted to. I tried to put a call into the doctor, but they didn't pick up. That is kind of normal for the Naval Hospital. I am going to try again later.

  5. #4
    Join Date
    May 2009
    Location
    NJ
    Posts
    305
    Thanks
    2
    Thanked 17 Times in 15 Posts

    Default

    That happened to me once from an anti-d..it took til 2:00 the next day for 1 tab to wear off.As part of my Lup I have extreme drug sensitivities,I am like medicating a child.
    Andrea

  6. The Following User Says Thank You to pandagirl For This Useful Post:

    busymom3 (02-16-2010)

  7. #5
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default

    Sorry to hear you reacted to it,but glad you felt alittle better by taking it.I have many side effects to many drugs,so unfair. I was on Tramadol maximun dose for my body n jaw pain,didnt touch it.But did make me sick, a huge headache and very foggy.Like you its now on my ''not to take again '' list also. Yes tell your doctor how its making you feel.Hope you get help soon for your pain. Right now im sat looking like Zoro with a lidacane patch on my face/jaw.Oh i look funny but my jaw is numb.Also i have one on my elbow and knee.Just a thought,maybe try them,ask the doc about them.Its like going to the dentist feeling,skin numb.Not totally taking pain away but very good at helping the throbbing.Good luck.

    love
    Amanda.xxxxxxx
    I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx

  8. The Following User Says Thank You to Angel Oliver For This Useful Post:

    busymom3 (02-16-2010)

  9. #6
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    I took one Damitol once and only once. The doc had prescribed it for my pain, so I decided to try it on the day that Jeff and I took several of my students to a contest. I was administering a test that morning, and kept feeling more and more sick. By the time the last kid finished, I sort of threw the tests at the person collecting them and ran for the ladies' room to spill my guts. It got worse from there. I was dizzy and violently ill most of the day. I couldn't keep any food down at all. My students were winning at the basketball contest, so they dragged me to the stinky gym to see the finals. I had to sit near a large trash can for those times that my stomach "gave it up". I was seeing double or triple, so when the kids asked "Did you see that play, Mrs. Dean?", I answered "Oh yes, twice!".
    Jeff looked it up and found that Tramadol is an opiate. I'm very allergic to opiates. I even react to poppy seeds, so I can't eat anything containing them. My doc grinned and wrote NO TRAMADOL on my chart.
    Marla

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •